# SDR SWAA2022012663222

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 58,985 hours, 34,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT CARGO FLOOR PANEL FWD OF METAL FLOOR ; STA 770 LBL0 21? LONG TO EDGE / [01] OK TO CONTINUE PER MEL 25-16-01 SP1B; [02] REMOVED AND REPLACED AFT CARGO FLOOR PANEL ; FWD OF METAL PANEL; IAW AMM 25-52-10. THIS CLEARS MEL 25-16-01.
